ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN 印刷: 1064-2315
ISSN オンライン: 2163-9337

巻:
巻 52, 2020 巻 51, 2019 巻 50, 2018 巻 49, 2017 巻 48, 2016 巻 47, 2015 巻 46, 2014 巻 45, 2013 巻 44, 2012 巻 43, 2011 巻 42, 2010 巻 41, 2009 巻 40, 2008 巻 39, 2007 巻 38, 2006 巻 37, 2005 巻 36, 2004 巻 35, 2003 巻 34, 2002 巻 33, 2001 巻 32, 2000 巻 31, 1999 巻 30, 1998 巻 29, 1997 巻 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v39.i6.30
pages 45-53

On the Problem of Probability Evaluation for Dangerous Air Miss of Aircrafts: Conditions of Application and Reduction of Dimension of the Generalized Method

Vladimir P. Kharchenko
National Aviation University, 1 Kosmonavta Komarova Ave., Kyiv, 03058, Ukraine
Alexander G. Kukush
National Aviation University, Kiev, Ukraine
Vladimir N. Vasilyev
National Aviation University, Kiev, Ukraine

要約

We consider the problem of probability evaluation for dangerous air miss of aircrafts with application of the previously developed generalized stochastic method for estimation of probability of conflict situation, which is based on the equation of probability of conflict in the form of multi-dimensional parabolic differential equation in partial derivatives. Practical application of the method and conditions for reduction of dimensionality for conflict probability equation are considered, here we determine the structure of equation and all its coefficients for the problem numerical solving.


Articles with similar content:

On Approximation of Solutions to one Class of the Optimal Control Problems for Parabolic Equation with Unbounded Coefficients
Journal of Automation and Information Sciences, Vol.46, 2014, issue 9
Svetlana A. Gorbonos
Control Problem with Non-Separated Multipoint and Integral Conditions
Journal of Automation and Information Sciences, Vol.45, 2013, issue 3
Vagif Maarif oglu Abdullayev, Kamil Rajab ogly Aida-zade
Nonlinear Inversions of Boundary-Value Problems for Conformal Mappings with Control in Boundary Conditions
Journal of Automation and Information Sciences, Vol.36, 2004, issue 7
Andrey Ya. Bomba
SOLUTION APPROACHES FOR FINITE-ELEMENT APPROXIMATION OF 3-D FLOWS
TsAGI Science Journal, Vol.41, 2010, issue 3
Andrey Viktorovich Wolkov
The Control for Conditions of Technical Stability for Nonlinear Parametrically Excitable Processes. Part 1
Journal of Automation and Information Sciences, Vol.31, 1999, issue 7-9
Konstantin S. Matviychuk